Couldn't find what you looking for?

TRY OUR SEARCH!

I've been taking this stuff since 2007 and have gotten up to 30 50mg pills a day(not all at the same time) . Sometimes I take only 25, but I have taken up to 35 before.
 My tolerance is so high after all these years.    The first time I took this stuff it felt amazing (it was just 4 of them back then).  It helped with my pain and also depression.  It also took away my need to drink, which is the one positive side. I drink very moderately.
I am in way to deep with this.  If I take too littler my skin hurts like hell and I get so depressed I cry over nothing and my body goes from hot to cold and can not function at all.  I even went to the hospital once to try and get help, but they said it isn't life threatening and to contact a physician.   I did that and am tapering off.  I get 240 a month from the doc and get the rest online.  I did get prescribed welbutrin, which actually helps take less and makes up for the depression it causes.   I am also on dilantin so I don't have a seizure.
Just thought I'd share.  My chemical addiction to this stuff is unbelievable. I can only blame myself. It started off so small....It does cause euphoria, which some people deny.  It acts just like an opioid in the brain, but is just weaker and needs more than the real opiates to get high.  It is sort of a new drug compared to the codone's and codeines...  
alright just thought I'd share.

Loading...

Hello! I must say that your posting unfortunately sounds so very familiar! Several years back, when tramadol (Ultram) was still considered to be the new non-addictive wonder drug, my mother and sister BOTH became physically addicted to ultram even though they did not abuse it and took it as prescribed by the doctor, the fact that they both had been on it for a long period of time was all it took! Neither my mom or sister up to that point had ever shown any signs of an addictive personality, but for myself, that was not the case. I was all too familiar with opiate dependency/addiction and to see them both struggling with withdrawals when they had been assured that the ultram was NOT addictive was mindboggling!! Fortunately, I was very experienced in opiate withdrawal and how to properly taper to minimize any withdrawal symptoms they may face. I stressed to them both that if they followed the taper exactly as given, they would ore than likely have very little to no withdrawals..so, I gave them each a scheduled taper that ws a rather slow and long process, but proved to be very successful. They both got off the ultram and had next to no withdrawals. A few years later, my mother had a very big surgery and of course had to take pain medication during her recovery. She again was very good at taking the pain medication only as prescribed, but to her dismay,once she stopped abruptly when she felt better, the withdrawals were there again. So, this time it was a slow taper from Vicodin and she was successful in getting off of it with little withdrawals. I felt really bad for both of them, as it wasn't their fault, not like myself who began to take more than I was suppose to and wound up with a full blown addiction that I struggled with for years. Years later and many treatment centers and detoxes under my belt, I finally found recovery and it was indeed the hardest thing I have ever endured in my life! going thru the physical detox and withdrawal is very hard and most people need to be inpatient at a detox/treatment center that can help you detox with minimal withdrawals as possible. I don't know if you have ever tried that or not, but it is definitely the right way to go. I truly wish you well and hope you will be successful on your road to recovery!! Remember..your not alone in this...unfortunately alot of people have fallen victim to Ultram and it's so called non-addictive self!
Reply

Loading...